# SDR KCSA2022072515

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N773CK
- Make and model: Boeing 777F
- Aircraft serial: 66083
- Aircraft time: 13,201 hours, 1,905 cycles
- System (JASC): 2564 · Life Raft
- Part: Light
- Part number: P2070015003
- Part serial: NSN
- Condition: Inoperative
- Location: Captain
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT FAILED BATTERY CONDITION CHECK. REMOVED AND REPLACED CAPTAIN'S EMERGENCY FLASHLIGHT IN ACCORDANCE WITH B777-200 AMM 25-64-01. ALL CHECKS GOOD
